# SDR AALA202504175511

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 32,072 hours, 13,025 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE/FUMES WARNING IN LAVATORY D IN FLIGHT WITH NO APPARENT SOURCE OF SMOKE/FUMES DETECTED. THE WARNING ILLUMINATED FOR APPROXIMATELY 40 SECONDS. MAINTENANCE FOUND THE FILTER ON SMOKE ALARM EXTREMELY DIRTY AND CLEANED IT.
